# SDR 2006UALA01489

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 55,210 hours, 15,969 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD AND CANCELLED DUE TO FLAP DELAMINATION.  MAJOR REPAIR ACCOMPLISHED.  DETECTED FAILURE OF NR 6 LE SLAT.  TE WEDGE REMOVED FOR INSPECTION. INSPECTED LH HORIZ STAB L.E. AND WING UPPER SURFACE AFT OF SLAT TO VERIFY NO DAMAGE TO THE LE HORIZONTAL STABILIZER.  INSTALLED A NEW NR 6 SLAT.  FIXED WING LE PANEL DIRECTLY AFT OF NR 7 SLAT HAS TWO AREAS OF DELAM MEASURING APPROX 8X8 AND 10X10. MOST LIKELY CAUSED BY SLAT FAILURE.ACCOMPLISHED OVERLAY REPAIR.  LT WING TE FLAP HAS ONE SMALL DENT- PUNCTURE IN LOWER SURFACE APPROX. 6 INCHES IN FROM THE INBD. EDGE AND 7 INCHES IN FROM THE TE  FOUND HONEYCOMB EXPOSED BUT NOT PUNCTURED.  ACCOMPLISHED THE NECESSARY REPAIR.
